Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Life >> Gay Men

Pages: 1
dcgbowler
Newbie

Reged: 03/06/08
Posts: 2
penile problems...
      #237201 - 03/06/08 12:11 PM

I am having problems with keeping an erection. I also have high blood pressure and diabetes along with HIV. Is there anyone else who can advise me on what to do?

Post Extras: Remind Me!   Notify Moderator  
Sylvester
Member

Reged: 02/22/08
Posts: 11
Loc: New York, NY 10036 USA
Re: penile problems... new
      #237271 - 03/08/08 04:12 PM

I'll bet 1/2 of the male population has this problem - as age increases. What you might do is try to determine if your problem is psychological or physical, or both.
- If you get erections when you are alone, or very relaxed, then you just need to work on your psyche.

There are the standard treatments, which seem less popular than they were when insurers covered them (or am I just out of touch?).
1.Viagra
2. Cialis
3. Muse (injectible)

I hope your condition improves...
s

--------------------
Sylvester, Times Square

Post Extras: Remind Me!   Notify Moderator  
RayNGrant
Member

Reged: 12/12/07
Posts: 10
Loc: Minnesota
Re: penile problems... new
      #237966 - 03/24/08 07:24 PM

There's also Levitra. But with all 3 of the oral meds for penile problems you simply have to try them in different dosages to see what works for you starting with the lowest dosage and working your way up. There are reported side-effects with all of them and each guy will have a different reaction. Some guys do well with viagra while others do better with cialis or levitra. So you can't rely solely on another guy's experience. You have to try the specific drug yourself.

You can't use these drugs if you're on any heart or high blood pressure medication as they could cause an unsafe drop in blood pressure that could cause a stroke and/or heart attack.

You also must NOT use poppers when on any of the drugs for the same reason.


Post Extras: Remind Me!   Notify Moderator  
Alan_Brand
Newbie

Reged: 03/27/08
Posts: 2
Loc: Johannesburg, South Africa
Re: penile problems... new
      #238039 - 03/27/08 05:23 AM

How long have you been positive and are you on meds yet. I am no expert but speaking from experience finding onself with HIV could result in the onset of erection anxiety. It is also possible that if you are on certain ARV's this could cause the problem with erections. Speak to your doctor don't be afraid to be honest and open about this as all these things can be evaluated and you could receive assistance.
Love and light
Alan

Post Extras: Remind Me!   Notify Moderator  
Pages: 1


What's New at TheBody.com

Additional Information
0 registered and 1 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 

Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 4398

 
Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3